# SDR AALA20010062

- Difficulty date: December 19, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL STABILIZER HINGE LUGS AND SPREADER HAVE PITTING, CORROSION IN AND AROUND BORES.  INSTALLED NEW LUG PLATES AND SPREADER PER SRM 55-02 PAGE 68.  (M)
